Hail, Lincoln
- When
- June 26, 8:16 PM MST
- Where
- Lincoln County, 5.98 mi SW of Boyero
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.870, -103.350
A severe thunderstorm produced large hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOU wrote it up.
A severe thunderstorm produced large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 26, 2:30 PM MST, 5 hours 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 330 PM MDT TUE JUN 26 2007 .SHORT TERM...CONVECTION HAS SPAWNED ACRS THE FOOTHILLS DURING THE AFTN. SWLY STEERING WINDS ARE TAKING THESE CELLS INTO THE FNT RANGE WHERE THEY HAVE PROMPTLY DIED OFF DUE TO STRONG INVERSIONS ARND H7. AS DIFFICULT AS IT IS TO BELIEVE AFTER THE MOJAVE DESERT LIKE WEATHER YESTERDAY...THE POTENTIAL EXISTS FOR A COUPLE OF STORMS IN THE FOOTHILLS AS PRECIP WATER HAS CREPT UP DURING THE AFTN. A FEW MAY EDGE INTO WESTERN SECTIONS OF THE METRO. DID REMOVE POPS ON THE PLAINS NORTH OF I-70 AS IT WILL BE TOO STBL TO ALLOW CONVECTION THERE. A PUNCH OF MID 30S DWPTS COMING FROM NEBR WONT HELP EITHER. DIFFICULT TO DETERMINE EXTENT OF STRATUS TNGT...WL KEEP MSTLY CLDY GOING FOR URBAN CORRIDOR AND MOST OF THE PLAINS.TMRW... TEMPS WL BE SOMEWHAT WARMER WITH HIGHS AROUND 80S LCLLY. FLOW WL TURN SLY BY AFTERNOON AND AS INVERSIONS MIX OUT ON THE PLAINS...SOME SVR STORMS MAY BE POSSIBLE NORTHEAST OF DENVER. .LONG TERM...NO BIG CHANGES THIS TIME AROUND. WARMING TREND INTO THE WEEKEND AS THE RIDGE POPS UP OVER COLORADO AND COMBINATION OF WEAK WARM ADVECTION AND SUMMER SUN HEAT UP THE AIRMASS. ON THURSDAY AND AGAIN FRIDAY TEMPERATURES LOOK MARGINAL FOR CONVECTION SO I WILL NOT CHANGE WHAT WE HAVE OUT...WITH THE GREATEST CHANCES ALONG THE EAST SLOPES OF THE MOUNTAINS WHICH COULD HAVE THE MOISTURE/HEAT COMBINATION AND ENOUGH CONVERGENCE TO OVERCOME WEAK CAPPING. WITH WINDS ALOFT VERY LIGHT...PROPAGATION WILL MAINLY BE ON OUTFLOW BOUNDARIES AND LESS LIKELY TO GET AWAY FROM THE TERRAIN. FRIDAY THE ENVIRONMENT LOOKS LIKE IT WILL START TO DRY AS WELL. STILL...A FAIR AMOUNT OF MOISTURE SO WHAT STORMS DO DEVELOP COULD BE FAIRLY WET... ESPECIALLY WEDNESDAY AND THURSDAY EVENINGS. THEN THE HEAT COMES. LAST COUPLE GFS RUNS HAD SLIGHTLY LOWER HEIGHTS...WHILE THE ECMWF IS HOLDING STRONG. NO SIGN OF MOISTURE COMING UP THE BACK SIDE OF THE RIDGE EARLY NEXT WEEK EITHER...JUST HOT. SOME POTENTIAL FOR THE GRADUAL CREEP OF MOISTURE INTO THE CENTER OF THE RIDGE...MOST LIKELY ON THE EAST SIDE WHERE THERE WILL BE SOME NEARBY MOISTURE...BUT THROUGH TUESDAY I WILL LIMIT POPS TO ISOLATED OVER THE MOUNTAINS. WITH INCREASING CONFIDENCE ON THE DRYNESS...NUDGED TEMPS UP SUN AND MONDAY...AND IT MAY BE JUST AS WARM THROUGH THE FOURTH. WITH ANOTHER LONG HOT DRY PERIOD...FIRE DANGER WILL SPIKE UPWARD AS AREAS THAT HAVE BEEN GREEN DRY OUT... JUST IN TIME FOR THE FOURTH OF JULY WEEKEND. && .AVIATION... && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && 046/CMG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1050 AM MDT TUE JUN 26 2007 COZ030>051-271200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1050 AM MDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A MUCH COOLER AIRMASS HAS FILTERED INTO THE PLAINS AND URBAN CORRIDOR...BRINGING A WELCOME RELIEF FROM THE TORRID HEAT OF THE PAST FEW DAYS. ABUNDANT CLOUDS AND A STRONG INVERSION WILL HAMPER THUNDERSTORM DEVELOPMENT ON THE PLAINS...BUT A FEW THUNDERSTORMS WILL BE POSSIBLE IN THE FOOTHILLS AND ESPECIALLY THE PALMER DIVIDE. SOME STORMS COULD PRODUCE SOME LARGE HAIL AND HEAVY RAIN IN THESE AREAS TOWARD EVENING. ALL STORM ACTIVITY WILL DISSIPATE BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON WEDNESDAY MAINLY ALONG THE EAST SLOPES OF THE MOUNTAINS. A FEW OF THE STORMS COULD PRODUCE HEAVY RAINFALL. ON THURSDAY ENOUGH MOISTURE WILL LINGER FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. FOR FRIDAY THROUGH MONDAY A STRONG UPPER LEVEL RIDGE WILL MOVE OVER THE AREA BRINGING HOT TEMPERATURES WITH ONLY A VERY SMALL CHANCE OF THUNDERSTORMS. THE FIRE DANGER WILL INCREASE SIGNIFICANTLY OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 046/GIMMESTAD
The Pueblo radar (KPUX), 85 km away, was scanning. The volume nearest the first event began at 03:15 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2007Every state in 2007This day in weather historyWarnings in Colorado, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 32852.